# SDR 95ZZZX2101

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60GL
- Make and model: Gulstm 560
- Aircraft serial: 5600187
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet
- Part number: 65951201W
- Condition: Duct Cracked
- Location: Lt Engine
- Part time: 897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE DEICE DUCT OF THE LEFT ENGINE INLET WAS FOUND CRACKED AT THE BLEED PIPE FLANGE.  THIS INLET WAS THE LATEST MOD, UPDATED TO RE-ENFORCE THIS AREA TO PREVENT CRACKING.  CESSNA HAS BEEN ALERTED TO THIS SITUATION.  INLET WAS INSTALLED AS A REPLACEMENT UNIT ON 10-27-93 AT 446.9 HOURS, AND 522 LANDINGS.
